# SDR CALA2013101692126

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 50,982 hours, 12,594 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Rfu
- Part number: 6228849001
- Part serial: 92
- Condition: Faulty
- Location: Satcom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOPERATIVE.  TROUBLE SHOT FOUND RFU UNIT AT FAULT, R & R RFU IAW MM, OPERATIONS GOOD.
